Nurofen Pain Relief 200mg Tablets Ibuprofen 16 per pack

Nurofen Pain Relief 200mg Tablets Ibuprofen 16 per pack

Il prezzo originale era: 10,99 €.Il prezzo attuale è: 7,69 €.

Nurofen 200mg Tablets. For rapid relief from: Migraine-headache, backache, cold and flu symptoms, dental pain, neuralgia, period pain, muscular pain, rheumatic pain, feverishness. For oral administration and short-term use only. Adults and children & adolescents between 12 and 18 years: Swallow 1 or 2 tablets with water, up to three times a day as required. […]

SKU: BE8766
Category:

Descrizione

Nurofen 200mg Tablets. For rapid relief from: Migraine-headache, backache, cold and flu symptoms, dental pain, neuralgia, period pain, muscular pain, rheumatic pain, feverishness. For oral administration and short-term use only. Adults and children & adolescents between 12 and 18 years: Swallow 1 or 2 tablets with water, up to three times a day as required. Leave at least 4 hours between doses. Do not exceed 6 tablets in 24 hours. Do not give to children under 12 years. If the product is required for more than 10 days, or if symptoms worsen a doctor should be consulted.

Ingredients

Each Tablet contains: Ibuprofen 200mg and about 12.7mg of Sodium, Also contains Sucrose, See leaflet for full list

Recensioni

Ancora non ci sono recensioni.

Recensisci per primo “Nurofen Pain Relief 200mg Tablets Ibuprofen 16 per pack”

Il tuo indirizzo email non sarà pubblicato. I campi obbligatori sono contrassegnati *